Dirichlet problems for distribution boundary values

H. J. Bremermann

Colloquium Mathematicae (1967)

  • Volume: 16, Issue: 1, page 111-115
  • ISSN: 0010-1354

How to cite


H. J. Bremermann. "Dirichlet problems for distribution boundary values." Colloquium Mathematicae 16.1 (1967): 111-115. <http://eudml.org/doc/263039>.

author = {H. J. Bremermann},
journal = {Colloquium Mathematicae},
keywords = {Dirichlet problems; distribution boundary values},
language = {eng},
number = {1},
pages = {111-115},
title = {Dirichlet problems for distribution boundary values},
url = {http://eudml.org/doc/263039},
volume = {16},
year = {1967},

AU - H. J. Bremermann
TI - Dirichlet problems for distribution boundary values
JO - Colloquium Mathematicae
PY - 1967
VL - 16
IS - 1
SP - 111
EP - 115
LA - eng
KW - Dirichlet problems; distribution boundary values
UR - http://eudml.org/doc/263039
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.